... for about a year so not new to the 90 mg a day , I resently noticed that I have been going into a head bobing thing that I can't stop If i stop and sit down for 5 minutes I am out cold I have never been like this before I allso started doing this when I'm driving this is what I am most conserned about what can I do to maybe change this I dont take any other pills for my back Paine just the methadone I have tryed changing my diet and taking vitamins but I still bob thanks for your responses ahead of time
Yes, my friend is right! I too was put on methadone for chrontic pain & was dozing off at odd times like driving. Tis very dangerous thing to be doing. If it were me, & this is what I did was to wean down to 10 mg., & it takes a very long time,& jump over to a narcatic you can take when you have to instead of being of the steady dose of methadone. Tis a much safer route to go if you have to out & about on your own. Just my thoughts...
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 2 answers
Posted 3 Jan 2010 • 1 answer
Posted 8 Feb 2011 • 4 answers
Posted 13 Oct 2011 • 1 answer
Posted 20 Apr 2015 • 2 answers